Browse by Person

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Cutland, N.J. and Keisler, H.J. (2005) Attractors and neoattractors for 3D stochastic Navier-Stokes equations. Stochastics and Dynamics, 5 (4). pp. 487-533. ISSN 0219-4937

Cutland, N.J. and Keisler, H.J. (2004) Global attractors for 3-dimensional stochastic Navier-Stokes equations. Journal of Dynamics and Differential Equations, 16 (1). pp. 205-266. ISSN 1572-9222

This list was generated on Sat Mar 27 15:01:08 2021 GMT.